Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen IB 200 mg Coated Tablets - 50 ct
Price is below average
Current Price
$6.15
Average
$6.47
Min Price
$5.52
Max Price
$19.39
Price dynamics
5%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
